# SDR CALA2024021300415

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,814 hours, 26,500 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 3952R
- Condition: Intermittent
- Location: Rt Te Flaps
- Part time: 50,885 hours, 18,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT CONTROL MASTER CAUTION LIGHT CHECKED E&E BAY FOR OPEN C/BS. FOUND NO OPEN BREAKERS. CYCLED FIGHT CONTROLS AND DID NOT NOTICE A SIGNIFIGANT PRESSURE DROP IN A OR B SYSTEMS. DUE TO EXTENSIVE INTERMITTEN FAULTS IN THE FSEU. FSEU WAS REPLACED AS PRECATUIONARY. FSEU SHOWS NO CURRENT OR FAULT HISTORY, NO CB''S FOUNED OPEN IN FLIGHT DECK OR EE BAY, HYD QTY ABOVE 80%. CREW REPORTED LIGHT CAME ON WHEN THE FLAPS WERE RETRACTED AND COULD NOT RESET OR GET IT TO EXTINGUISH. WHEN CONFIG AC FOR LANDING, LIGHT EXTINGUISHED  SUGGEST CYCLE FLAPS AND CHECK B HYD PRESSURE FOR E XCESSIVE DROP. ALSO CYCLE FLT CONTROLS AND COMPARE A&B HYD PRESS URE DROP. REFER SSM 31-52-25-101.1. IF NO FAULTS. SUGGEST REPLAC E P5-3 FLT CONTROL MODULE. FOUND FAULT CODE 27-53280 R28V INV EXC. PERFORMED FIM TASK 27-51 TASK 823 UP TO STEP F1C AND ALL CHECKS GOOD. FURTHER TROUBLESHOOTING REQUIERED ALSO SUGGEST REPLACE CAPT'S MASTER CAUTION ANNUNCIATOR (6 PACK) A S PRECAUTIONARY. REPLACED CAPT'S MASTER CAUTION ANNUNCIATOR (6 PACK) REF 33-11-00, OPS CHECK GOOD. PARTS USED: 29-3314-3-0015,QTY :1  REPLACED FLAP/SLAT ELECTRONICS UNIT INSTALLATION REF 27-51-01-400-801, CONTINUE OPS CHECK AT SUBTASK 27-51-01-740-003, CONTINUE AT STEP G5. PARTS USED: 29-2751-9-0049,QTY :1 29-2751-9-0024,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1503899 SN OFF 0746 COULD NOT DUPLICATE FAULT. FAULT HISTORY IN OLD PSEU GOES BACK OVER 255 LEGS. AS A PRECAUTIONARY REMOVED AN
